Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sedating effects of Zoloft

Posted by Rosanna on August 19, 1998, at 11:09:30

In reply to Sedating effects of Zoloft, posted by Buffalo on June 22, 1998, at 23:16:28

What time of the day do you take the zoloft?It made me sleepy when I took it in the morning,but,my doctor said to change to night time.You still get the beneficial effects,and sleep right through the night.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rosanna thread:39